# SDR C2XA97IA295

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S5721158000660
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING OUTBOARD LEADING EDGE SUPPORT RIB AT RIB NR 30 CRACKED.  MAINTENANCE STOP DRILLED THE CRACK AND INSTALLED REPAIR DOUBLER IAW ATR-42 SRM 51-70-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
